# SDR 95ZZZX5066

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2150 · Cabin Cooling System
- Part: Evaporator
- Condition: Leaking
- Location: Coils
- Part time: 595 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAPORATOR LEAKING AT COILS AND FITTINGS.  REMOVED AND REPLACED.
